# SDR AWXA0000666

- Difficulty date: September 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 58,039 hours, 46,478 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655292832
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, STRINGER 27L CORRODED ON I/B AND O/B SIDES FROM BS 967 TO 1006.  FABRICATED AND INSTALLED NEW STRINGER IAW B737 SRM 53-10-3 PG 4 FIG 1 SHT 1.
